Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 2.

Bégout, Pascal and Diaz, Jesus Ildefonso (2015) Existence of weak solutions to some stationary Schrödinger equations with singular nonlinearity. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 109 (1). pp. 43-63.

Bardey, David and Castano, Ramon (2007) La regulación de tarifas en el sector de la salud en Colombia. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 9 (17). pp. 347-357.

This list was generated on Mon Dec 10 22:01:05 2018 CET.